MathSciNet Relay Station
MathSciNet bibliographic data
MR1849820 (2002m:37058) 37F10 (30D05 30D20 37F20)
Bhattacharjee, Ranjit; Devaney, Robert L.; Deville, R. E. Lee; Josić, Krešimir; Moreno-Rocha, Monica Accessible points in the Julia sets of stable exponentials. Discrete Contin. Dyn. Syst. Ser. B 1 (2001), no. 3, 299–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement